Biblioteca de la Universidad Complutense de Madrid

On Prime Ideals In Rings Of Semialgebraic Functions

Impacto

Gamboa, J. M. (1993) On Prime Ideals In Rings Of Semialgebraic Functions. Proceedings of the American Mathematical Society, 118 (4). pp. 1037-1041. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

497kB

URL Oficial: http://www.ams.org/journals/proc/1993-118-04/S0002-9939-1993-1140669-6/S0002-9939-1993-1140669-6.pdf




Resumen

It is proved that if p is a prime ideal in the ring S{M) of semialgebraic functions on a semialgebraic set M, the quotient field of S(M)/p is real closed. We also prove that in the case where M is locally closed, the rings S(M) and P(M)—polynomial functions on M—have the same Krull dimension.
The proofs do not use the theory of real spectra.


Tipo de documento:Artículo
Palabras clave:Prime Ideal In The Ring Of Semialgebraic Functions; Krull Dimension
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15368
Referencias:

J. Bochnak, M. Coste, and M. F. Roy, Geometric algebrique reelle, Ergeb. Math. Grenzgeb.(3), vol. 12, Springer-Verlag, Berlin and New York, 1987.

M. Carral and M. Coste, Normal spectral spaces and their dimensions, J. Pure Appl. Algebra 301 (1983), 227-235.

3. J. M. Gamboa and J. M. Ruiz, On rings of semialgebraic functions, Math. Z. 206 (1991), 527-532.

M. Henriksen and J. R. Isbell, On the continuity of the real roots of an algebraic equation, Proc. Amer. Math. Soc. 4 (1953), 431-434.

J. R. Isbell, More on the continuity of the real roots of an algebraic equation, Proc. Amer. Math. Soc. 5(1954), 439.

T. Recio, Una descomposicion de un conjunlo semialgebraico, Proc. A.M.E.L. Mallorca, 1977.

J. J. Risler, Le theoreme des zeros en geometries algebrique et analytique relies, Bull. Soc. Math. France 104 (1976), 113-127.

J. M. Ruiz, Cones locaux et completions, C.R. Acad. Sci. Paris Ser. I Math. 302 (1986), 67-69.

N. Schwartz, The basic theory of real closed spaces, Mem. Amer. Math. Soc, no. 397, Amer. Math. Soc, Providence, RI, 1989.

Depositado:25 May 2012 09:13
Última Modificación:02 Mar 2016 14:27

Sólo personal del repositorio: página de control del artículo